Hi all, its been a while since I have posted anything here, but I miss you all and am going through some hard times right now. The pain in my jaw has gone from bad to worse and my flexeril stopped working. I ended up laying down on the floor in my office at work yesterday it got so bad. My dr. just put me on Cymbalta (the anti-depressant) for the pain, apparently it can do that too, and I took my first dose last night. Since its an anti-depressant it has to build up in my system and won't take away the pain for at least 2 weeks, but the side effects have already kicked in. I woke up in the middle of the night very nauseous and am still feeling icky today. Anyone else ever take this medication??? Anyone else ever experience this? I read somewhere that the nausea should go away in 2 weeks, I sure hope so. Also, the Dr. said the next step might be botox injects to ease the muscles in my jaw, anyone else ever try that? Opinions/personal accounts are always welcome.
Oh well, back to trying to work, wishing you all a pain free day!
Published On: October 25, 2007